Fuzzy semi pre homeomorphism in fuzzy topological spaces

Author

Majid, Salim Y.

Source

Ibn al-Haitham Journal for Pure and Applied Science

Issue

Vol. 33, Issue 4 (31 Dec. 2020), pp.73-81, 9 p.

Publisher

University of Baghdad College of Education for Pure Science / Ibn al-Haitham

Publication Date

2020-12-31

Country of Publication

Iraq

No. of Pages

9

Main Topic

Mathematics

Topics

Abstract EN

The aim of this paper is to introduce and study new class of fuzzy function called fuzzy semi pre homeomorphism in a fuzzy topological space by utilizing fuzzy semi pre-open sets.

Therefore, some of their characterization has been proved; In addition to that we define, study and develop corresponding to new class of fuzzy semi pre homeomorphism in fuzzy topological spaces using this new class of functions

American Psychological Association (APA)

Majid, Salim Y.. 2020. Fuzzy semi pre homeomorphism in fuzzy topological spaces. Ibn al-Haitham Journal for Pure and Applied Science،Vol. 33, no. 4, pp.73-81.
https://search.emarefa.net/detail/BIM-977522

Modern Language Association (MLA)

Majid, Salim Y.. Fuzzy semi pre homeomorphism in fuzzy topological spaces. Ibn al-Haitham Journal for Pure and Applied Science Vol. 33, no. 4 (2020), pp.73-81.
https://search.emarefa.net/detail/BIM-977522

American Medical Association (AMA)

Majid, Salim Y.. Fuzzy semi pre homeomorphism in fuzzy topological spaces. Ibn al-Haitham Journal for Pure and Applied Science. 2020. Vol. 33, no. 4, pp.73-81.
https://search.emarefa.net/detail/BIM-977522

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 81

Record ID

BIM-977522